# SDR UIEA2022020200083

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 19,237 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON FWD UPPER CHORD AT STA 1809.5 BULKHEAD, STRINGER S-7LH.(  REPAIR WAS INSTALLED ON FWD UPPER CHORD AT STA 1809.5 AND STRINGERS S-6LH TO S-8LH PER 767 SRM 53-80-08 REPAIR 9   /    )
